# SDR CALA2016092095756

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR RETURN DUE TO LANDING GEAR FAILING TO RETRACT.  EMERGENCY DECLARED.   SERVICED STRUT,  SECURED LOOSE NLG PROXIMITY TARGET, REPLACED MLG SENSOR.  SYSTEM GOOD, OK TO CONTINUE
